# SDR IPXA2025112816445

- Difficulty date: October 23, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350028
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD MAIN FLAP  L/E SKIN HAS A GOUGE AT APPROX WS 652.50.  CCOMPLISHED THE PERMANENT REPAIR PER EO-95912-REQ1 AND VT-SAA EA 757-5700-01-B0636, REV. IR.
